# SDR P2EA99265

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT VERTICAL WEB CRACKED IN APU COMPARTMENT AT BS 1134, LBL 22.  REPAIRED IAW SRM 51-40-2 FIG 2.  (M)
